# SDR SWAA2024072907360

- Difficulty date: June 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N8697C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36728
- Aircraft time: 26,284 hours, 12,972 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR BEAM BS947 RBL50 UNDER AND AROUND LAV TIE DOWN FITTING HAS POSSIBLE CORROSION.<[01] REMOVED LAV TIE DOWN FITTING FROM STA 947 RBL 50 PER SRM 51-40-02;[02] REMOVED CORROSION. ORIGINAL THICKNESS OF 0.180IN; REMOVED 0.075IN MATERIAL; REMAINING THICKNESS IS 0.105IN. OUT OF LIMITS PER SRM 53-70-51-1A-1.;[03] ENTIRE LENGTH OF FLOOR BEAM UPPER FLANGE FROM LBL 60 - RBL 60 TO BE REMOVED AND REPAIRED PER SRM 53-70-51-2R-5; ALTERNATIVE 1 ON FAULT #TTG8Q00U9S43.;[04] 01 - REMOVED AND REPLACED 947 FLOOR BEAM SEE TASK CARD TTG8Q00U9S5C.;[05] VERIFIED
